MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: during ventilation of the patient, the hamilton-t1 ventilator device alarmed for peeplow and turn-flow sensor.No device log files are provided to hamilton medical.The ventilator device got exchanged.The issue did not result in any patient harm.The available information reasonably suggest that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, this event is assessed as reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that device alarmed with "turn flow sensor alarms and other issues" during patient ventilation; as a result, the patient was placed on another t1 device.However, there was no report of harm to patient, user or third party, nor a treatment in delay.Questionnaire and additional information requested.Additional information received form partner's completed questionnaire: after the device was removed from the patient, pre op checks were ran, and the tightness test failed each time for a total of 6 attempts.Multiple attempts were made to obtain information regarding the resolution for the reported alarms during patient ventilation, and none were provided.It is also unknown what was done to resolve the repeated tightness test failures after the event.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key22084337
Report Number3001421318-2025-00621
Device Sequence Number15425180
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200326(240)161009
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown